Hart Health Exaprin 5634, Extra-strength Pain Reliever, Box of 250 tablets
Hart Health Exaprin® 5634, Extra-strength Pain Reliever - Box of 250 tablets
Hart Health Exaprin®, Extra-strength Pain Reliever can be compared to Excedrin®, packed as 125/2's per box for a total of 250 total tablets.
This product is currently out of stock and not available to purchase.
The Hart Health Exaprin® 5634 is a special multi-ingredient formula which provides exceptional, fast relief from pain. Contains three proven pain relievers and caffeine for enhanced relief.
Specifications:
Extra strength, multi-ingredient, pain reliever
Compare to Excedrin®
Active Ingredients: Aspirin 162 mg, Salicylamide 152 mg, Acetaminophen 110 mg, and Caffeine 32.4 mg tablets
Sugar free
Convenient, easy-to-use dispenser boxes
Box of 250 tablets, packed as 125/2's per box
SKU | HTH5634 |
---|---|
MPN | 5634 |
Manufacturer | Hart Health |
Weight | 1.000000 |
Brand | Hart Health |
Main Category | Fire & EMS |
Sub Category | First Aid |
UOM | BOX |
-
Top Brands
Shop the most trusted safety brands at Enviro Safety.
-
Product Specialists
Got a question? Call and ask one of our trained Product Specialists.
-
Fast Easy Savings
Get what you need. Save time and money. Let's do this!
-
Customer Service
Yes, we answer the phone and reply to email. We're here for you!
-
Corporate Accounts
Setup an online account. Apply for credit. And more.